# SDR SWAA2012101508543

- Difficulty date: September 30, 2012
- Submitted: October 15, 2012
- Operation: Air carrier
- Aircraft: N398SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27692
- Aircraft time: 57,646 hours, 47,243 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 113A4400
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 9 SPOILER DELAMINATED.  REMOVED AND REPLACED SPOILER IAW MM.
